# SDR UPS03440132

- Difficulty date: February 2, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MAIN DECK CEILING AFT OF STAIRS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ON MAIN DECK, OPS OK.
